MathSciNet Relay Station
MathSciNet bibliographic data
MR951891 (90a:46057) 46E15 (42B30)
Strömberg, Jan-Olov; Wheeden, Richard L. Relations between $H\sp p\sb u$ and $L\sp p\sb u$ in a product space. Trans. Amer. Math. Soc. 315 (1989), no. 2, 769–797.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement